MAUDE Adverse Event Report: RICHARD WOLF GMBH POWER CONTROL; MOTOR CONTROL UNIT 2303

RICHARD WOLF GMBH POWER CONTROL; MOTOR CONTROL UNIT 2303
Model Number 2303011
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although no injuries or unacceptable risks to the patient were reported, richard wolf gmbh (rwgmbh) consider this case a "reportable malfunction" due to a similar issue being reported as a "serious injury" in the last two years.
 
Event or Problem Description
It was reported that during morcellation, (holep) procedure, the blades were not rotating in the handle.Upon changing to a different machine, the blade rotated, and the handle worked.There was no reported delay and the scheduled procedure was completed.There was no report of any patient harm.
 
Additional Manufacturer Narrative
The motor control unit 2303, part id 2303.011, sn (b)(6) was investigated, and no defects were found during the inspection.The unit was checked, and an endurance test was even performed.The motor functioned without any problems.During the inspection, the motor socket was found to be worn out and should be replaced.However, the device is eight years old.This is due to normal wear and tears.Since the reported defect could not be found, the root cause of the problem cannot be determined.The motor control unit 2303 type 2303.011 with serial number (b)(6) was manufactured on march 30, 2017.The production order contains six units, and no abnormalities were detected during the manufacturing process.Since the first delivery to (b)(4) on april 24, 2017, there have been no further complaints regarding this serial number.During the last two years, richard wolf gmbh has received a total of ten repair orders with various concerns.The subject issue of functional malfunction/loss of function due to an unusable product is present in the risk management file e5-1: propulsion systems, control units with accessories, cl.Ila, v00.The overall probability of occurrence for this issue remains at previously defined levels and overall risk of the device remains in the acceptable category.The risk profile remains unchanged.

Brand Name
POWER CONTROL
Common Device Name
MOTOR CONTROL UNIT 2303
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
anja ehrenfeuchter
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key22795259
Report Number9611102-2025-00041
Device Sequence Number8264543
Product Code GEY
UDI-Device Identifier04055207056653
UDI-Public04055207056653
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2303011
Device Catalogue Number2303.011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown